Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Chong Myung Kim 1 Article
A case of severe organophosphate poisoning used a high-dose atropine
Hyoung Ju Lee, Dae Sik Moon, Young Yun Jung, June Seob Byun, Chong Myung Kim
J Korean Soc Clin Toxicol. 2022;20(1):25-30.   Published online June 30, 2022
DOI: https://doi.org/10.22537/jksct.2022.20.1.25
  • 487 View
  • 5 Download
  • 1 Citations
AbstractAbstract PDF
In this study, we report the case of a 59-year-old male patient with organophosphate pesticide poisoning. He visited the local emergency medical center after ingesting 250 ml of organophosphate pesticide. The patient's symptoms improved after the initial intravenous infusion of pralidoxime 5 g and atropine 0.5 mg. However, 18 hours after admission, there was a worsening of the symptoms. A high dose of atropine was administered to improve muscarinic symptoms. A total dose of 5091.4 mg of atropine was used for 30 days, and fever and paralytic ileus appeared as side effects of atropine. Anticholinergic symptoms disappeared only after reducing the atropine dose, and the patient was discharged on the 35th day without any neurologic complications.

Citations

Citations to this article as recorded by  
  • The effects of case management program completion on suicide risk among suicide attempters: A 5-year observational study
    Hyun Jo Shin, Gwan Jin Park, Yong Nam In, Sang Chul Kim, Hoon Kim, Suk Woo Lee
    The American Journal of Emergency Medicine.2019; 37(10): 1811.     CrossRef

JKSCT : Journal of The Korean Society of Clinical Toxicology